×

zbMATH — the first resource for mathematics

On the asymptotic behavior of the bounded solutions of some integral equations. I, II, III. (English) Zbl 0241.45021

MSC:
45M05 Asymptotics of solutions to integral equations
45J05 Integro-ordinary differential equations
45G10 Other nonlinear integral equations
34Exx Asymptotic theory for ordinary differential equations
43A70 Analysis on specific locally compact and other abelian groups
47J05 Equations involving nonlinear operators (general)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Beurling, A.: Un théorème sur LES fonctions bornées et uniformément continues sur l’axe réel. Acta math. 77, 127-136 (1945) · Zbl 0061.13311
[2] Beurling, A.: Sur une classe de fonctions presque-périodiques. C. R. Acad. sci. Paris 255, 326-328 (1947)
[3] Bohr, H.: Almost periodic functions. (1947) · Zbl 0005.20303
[4] Coppel, W. A.: Stability and asymptotic behavior of differential equations. (1965) · Zbl 0154.09301
[5] Essén, M.: Studies on a convolution inequality. Ark. mat. 5, 113-152 (1963) · Zbl 0203.12703
[6] Feller, W.: An introduction to probability theory and its applications. (1966) · Zbl 0138.10207
[7] Fréchet, M.: LES fonctions asymptotiquement presque-périodiques. Rev. sci. 79, 341-354 (1941) · Zbl 0061.16301
[8] Gelfand, I. M.; Raikov, D. A.; Shilov, G. E.: Commutative normed rings. (1964)
[9] Goldberg, R. R.: Fourier transforms. (1965) · Zbl 0095.08601
[10] Halanay, A.: Differential equations. (1966) · Zbl 0144.08701
[11] Hale, J. K.: Sufficient conditions for stability and instability of autonomous functional-differential equations. J. differential equations 1, 452-482 (1965) · Zbl 0135.30301
[12] Hannsgen, K. B.: Indirect abelian theorems and a linear Volterra equation. Trans. amer. Math. soc. 142, 539-555 (1969) · Zbl 0185.35801
[13] Hannsgen, K. B.: On a nonlinear Volterra equation. Michigan math. J. 16, 365-376 (1969) · Zbl 0186.17803
[14] Hardy, G. H.; Littlewood, J. E.: Contributions to the arithmetic theory of series. Proc. London math. Soc. 11, 411-478 (1913) · JFM 43.0312.01
[15] Kahane, J. -P: On the construction of certain bounded continuous functions. Pacific J. Math. 16, 121-132 (1966) · Zbl 0146.12202
[16] Kahane, J. -P; Salem, R.: Ensembles parfaits et séries trigonométriques. (1963) · Zbl 0112.29304
[17] Karlin, S.: On the renewal equation. Pacific J. Math. 5, 229-257 (1955) · Zbl 0067.34902
[18] Katznelson, Y.: An introduction to harmonic analysis. (1968) · Zbl 0169.17902
[19] Koosis, P.: On the spectral analysis of bounded functions. Pacific J. Math. 16, 121-128 (1966) · Zbl 0146.12201
[20] Korevaar, J.: Tauberian theorems. Simon stevin 30, 129-139 (1953) · Zbl 0068.27204
[21] Landau, E.: Über einen satz von herrn esclangon. Math. ann. 102, 177-188 (1930) · JFM 55.0253.04
[22] Levin, J. J.: The asymptotic behavior of the solution of a Volterra equation. Proc. amer. Math. soc. 14, 534-541 (1963) · Zbl 0115.32403
[23] Levin, J. J.: The qualitative behavior of a nonlinear Volterra equation. Proc. amer. Math. soc. 16, 711-718 (1965) · Zbl 0141.11003
[24] Levin, J. J.: A nonlinear Volterra equation not of convolution type. J. differential equations 4, 176-186 (1968) · Zbl 0177.38201
[25] Levin, J. J.: Boundedness and oscillation of some Volterra and delay equations. J. differential equations 5, 369-398 (1969) · Zbl 0169.14102
[26] Levin, J. J.; Nohel, J. A.: On a nonlinear delay equation. J. math. Anal. appl. 8, 31-44 (1964) · Zbl 0129.07703
[27] Levin, J. J.; Nohel, J. A.: Perturbations of a nonlinear Volterra equation. Michigan math. J. 12, 431-447 (1965) · Zbl 0139.29304
[28] Loomis, L. H.: The spectral characterization of a class of almost periodic functions. Ann. of math. 72, 362-368 (1960) · Zbl 0094.05801
[29] Miller, R. K.: Asymptotic behavior of nonlinear delay-differential equations. J. differential equations 1, 293-305 (1965) · Zbl 0151.10203
[30] Miller, R. K.: Asymptotic behavior of solutions of nonlinear Volterra equations. Bull. amer. Math. soc. 72, 153-156 (1966) · Zbl 0141.11101
[31] Miller, R. K.: On Volterra’s population equation. SIAM J. Appl. math. 14, 446-452 (1966) · Zbl 0161.31901
[32] Nohel, J. A.: Some problems in nonlinear Volterra integral equations. Bull. amer. Math. soc. 68, 323-329 (1962) · Zbl 0106.08303
[33] Nohel, J. A.: Remarks on nonlinear Volterra equations. Proc. U. S.-Japan seminar on diff. And functional eqs., 249-266 (1967) · Zbl 0179.44401
[34] Paley, R. E. A.C; Wiener, N.: Fourier transforms in the complex domain. Amer. math. Soc. (1934) · Zbl 0011.01601
[35] Pitt, H. R.: Mercerian theorems. Proc. Cambridge philos. Soc. 34, 510-520 (1938) · Zbl 0020.01705
[36] Pitt, H. R.: On a class of linear integro-differential equations. Proc. Cambridge philos. Soc. 43, 153-163 (1947) · Zbl 0029.04401
[37] Pollard, H.: The harmonic analysis of bounded functions. Duke math. J. 20, 499-512 (1953) · Zbl 0051.08304
[38] Rudin, W.: Fourier analysis on groups. (1962) · Zbl 0107.09603
[39] Smith, W. L.: Asymptotic renewal theorems. Proc. royal soc. Edinburgh sect. A 64, 9-48 (1954) · Zbl 0055.12402
[40] Volterra, V.: Sur la théorie mathématique des phénomènes héréditaires. J. math. Pures appl. 7, 249-298 (1928) · JFM 54.0934.06
[41] Volterra, V.: Leçons sur la théorie mathématique de la lutte pour la vie. (1931) · JFM 57.0466.02
[42] Widder, D. V.: The Laplace transform. (1946) · Zbl 0060.24801
[43] Wiener, N.; Pitt, H. R.: On absolutely convergent Fourier-Stieltjes integrals. Duke math. J. 4, 420-436 (1938) · Zbl 0019.16803
[44] Yoshizawa, T.: Asymptotically almost periodic solutions of an almost periodic system. Funk. ekvac. 12, 23-40 (1969) · Zbl 0183.36901
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.